Doctor insights on:
Keep it simple: You should not do poly pharmacy mixing two opiods can cause respiratory depression but you can take Nucynta (tapentadol) with a non steroidal anti inflammatory such as Naproxen of Aleve or Motrin. If the motrin is over the counter strength it is 200mg therefore you can take four of those pills to a total of 800mg every 6 hours remember to eat something so it does not affect your stomach ...Read more
Currently seven days late and in total, a month and seven days late. Is this normal for loestrin24fe?
If a 200ibs person jumps rope for one hour everyday for seven days, would how much weight would she loose?
Exercise & Weight: This would be impossible to give you much of a concrete answer. Weight loss will be the consequence of a powerful interplay between the calories you take in, how much you burn off with your activity and how efficient your muscles are at burning excess energy. But, do not let this answer disappoint you. The exercise you claim to do is a great way to get some weight off and to feel good. ...Read more
How would someone just let stuff go and not let it bother them and not worry about trying to please someone 24/7 seven days a week?
One would seek : individual therapy to explore the perceived or actual imbalance of power in the relationship & make thoughtful decisions about what boundaries one needs to continue the relationship. Then one would invite the other party to participate in either couples' or family therapy. If the other party refuses to negotiate or accept & adhere to the needed boundaries, one would talk with one's feet. ...Read more
Is it okay to take a seven day pill break after taking continuous active packets in a row with no break? Will you be protected then?
Active pills of three weeks each for four months continuous method..Now stopping for break? Am I protected? Or is it like missing seven pills?
Hello Dr Ira, I have a question regarding an episode of AF that I had some seven months ago, it was my first AF episode in my life and very scary, ?
Seek an MD : My advise that you should see a internist and seek appropriate care. Thanks ...Read more